Jump to content

Xcaretuk: First Post - Nausea


Xcaretuk

Recommended Posts

Hi Guys,

This is my first ever post and I am grateful to have found you all. I have been on Aropax (for anxiety) for over 20 years and after many unsuccessful attempts a few years ago I tapered off and was doing really well for 6 months then suddenly had a pulling sensation pain down below and was treated for a urine infection however the lab test for infection was negative. After a week suddenly my blood pressure shot up, I had acute insomnia and acute feelings of doom. Not sure what happened but at the same time I was also dealing with an upcoming hysterectomy because of fibroids which I wasn’t to concerned about. These symptoms were acute and after the operation I decided to go back on Aropax 20mg. My nervous system over the years has been affected intermittently with acute physical neurological symptoms triggered by unknown or stressful physical events. A week ago I decided to taper again and cut down to 10mg  but the nausea is getting the better of me. I am going to start the taper again but cut down from 20mg very slowly as I did before. Can anyone advise what they use to help with the nausea? Thanks again.

Edited by manymoretodays
tag, name to title, moved from S and SC

1998(approx.) 20mg Paroxetine, 1998 -2015  various unsuccessful tapers, 2015 app 6 month taper to 0, 2015 approx 6 months later reinstated  original brand after debilitating neurological delayed WD symptoms. Made worse after surgery.2023 Famotidine, Cetirizine, New Generic, muscle relaxer.  March/April19th June, 2023 - 23rd July, 2023: Paroxetine Dosage reduced from 20mg to 15mg (on 15mg for 35 days), no significant symptoms.

24th July, 2023 - 26th July, 2023: Paroxetine Dosage reduced from 15mg to 12.5mg (on 12.5mg for 3 days), no significant symptoms. 

27th July, 2023 - 3rd September, 2023: Paroxetine Dosage reduced from 12.5mg to 10mg (on 10mg for 39 days), no significant symptoms.

4th September, 2023 - 15th September, 2023: Paroxetine Dosage reduced from 10mg to 5mg i.e. 10mg every other day (on 5mg for 12 days), although not noted, must have experienced some symptoms, as I  decided to return to previous 10mg dosage on the 16th September.

16th September, 2023 - 25th November, 2023: Dosage increased from 5mg to 10mg i.e. 10mg every day (on 10mg for 71 days), symptoms start dates: Late September sweating, shaking and right side upper back pain., 5th October 23: Upper back pain worsening,21st Oct 23: Night time symptoms: insomnia, nausea, sweats, headaches, some anxiety (predominantly in the mornings)27th Oct 23 admitted to hospital with 1st hypertensive crisis with severe frontal headache  (now suspected of withdrawal ) BP 225/115.   Admitted twice more with high BP . Doctors at a loss for cause.  Given anti nausea, anti anxiety and sleeping tabs in hospital. . 1st Nov 23: , heart palpitations, some anxiety.. 7th Nov 23: Anxiety was now becoming more frequent (not severe)26th November, 2023 Dosage increased from 10mg to 20mg possibly first time taking 20 mg of Extine, new manufacturer. Approx around this time came of antihistamines . 3rd Dec 23 - 18th Dec, 23: Started taking 7.5mg - 15mg of Oxazepam when anxiety became unbearable only took 8 in total now stopped. Symptoms now more severe have head pain rather than headache. .Electrical shocks through body overnight accompanied by head pain. Sheer terror,. Sore eyes. 23rd Dec 23: All symptoms remain the same i.e. severe except for the last 2 days where my anxiety levels have not been as severe/ extreme and somewhat manageable (later in the day).22 Jan 24 Have some windows now but still suffering from all day head pain, upper back pain, waking up inner restlessness and terror , nausea, intermittent feelings of fear and wake up 12.30 am every morning  and sometimes up to 3 times a night with weird tingling down arms and back, pounding heart head pain and nausea.  2nd March 24, head pain/eye pain everyday and all day and & night wake ups.. Mild Akathisia early morning,, upper back pain, sweats. Anxiety much better.  21st April 24, drop 2.25% drop to 19.5 mg to test help with head /eye nerve pain and new symptom tinnitus. 12/5/24 19mg still eye/head/ back pain. Mild AKA AM. 2/6/24 18.93mg

 

 

Link to comment
  • manymoretodays changed the title to Xcaretuk: First Post - Nausea
  • Moderator Emeritus

Welcome  @Xcaretuk

 


Would you mind writing a signature? We ask all members to do this. This will give us important information so that we can better help you. Here's how to do that:

 

How to write a signature

 


You mentioned you will start the taper again after you went down 10 mg. Did you go back up on 20 mg and is that what you take now? To try and prevent some of the nausea and other possible symptoms, you might want to read this topic on our recommendations for tapering off Aropax, and the link below explains why we recommend it:

 

Tips for tapering off Paxil (paroxetine)

 

Why taper by 10% of my dosage?

 


To prevent or minimise withdrawal symptoms, the best thing is usually to make as few changes as possible. Different supplements and drugs can make the withdrawal worse, but so can stress and even some foods. It depends on the individual. 

 

What is withdrawal syndrome?

 


Here is a topic where people discuss nausea as a withdrawal symptom:

 

What to do for dizziness, queasiness, nausea


Personally I found that going outside could sometimes feel better when I was nauseous, but also trying to focus on coping with any anxiety, because I noticed that seemed related. It always made my nausea worse. Deep breathing was also helpful sometimes.

 


In this introduction topic you can get support from others. Please feel free to ask any questions. If you want help with the taper you can also ask about that here. The links might be a lot of information to take in at first, so feel free to read at your own pace and use my post as more of a reference. I highly recommend reading the topics about tapering though, before making any further changes.

 


Take care and please keep us updated on how you're doing.

 

 

Edited by Sunnyday

2011-2015: Escitalopram (Cipralex) 20 mg, Voxra 300 mg (quit Voxra in late 2015, no issues)

2016: Started tapering Escitalopram 5 mg at a time, every fourth week

July 24th, 2016: Escitalopram 5 mg

April 2nd, 2017: Quit last dosage (WD worsened a lot)

Ca 6 last months of 2017: Taking Diazepam 15-25 mg irregularly, less than once a month

Ca Dec 2017: Out of Diazepam, i.e free from all prescribed drugs

Now: Still drug free

Supplements: Irregular intake of Omega-3, magnesium, vitamin D.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy